# SDR REXA201000083

- Difficulty date: May 18, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 16,930 hours, 14,558 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Computer
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PROX SYS FAULT WHITE STATUS MESSAGE DURING CLIMBOUT RESET PROX SYS COMPUTER CHECKS GOOD IAW AMM 32-60-00.  OK FOR SERVICE.
